# SDR SWAA2024040154071

- Difficulty date: February 20, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rail
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL CAVITY LEADING EDGE ON RAIL LOCATED ORSS540 AT RT WING 2024-145583<[01] REPLACED RAIL LOCATED ORSS540 AT RT WING IAW B737-800 SRM: 51-10-02 ITEM 9 AND DWG: 112A4402 SHEET: 40 REV: - .SEE INDIVIDUAL SIGNOFFS BELOW;[02] TASK CARD COMPLETED  REPLACED RAIL LOCATED ORSS540 AT RT WING IAW B737-800 SRM: 51-10-02 ITEM 9 AND DWG: 112A4402 SHEET: 40 REV: - .SEE INDIVIDUAL SIGNOFFS BELOW
